# SDR C1HA200182013

- Difficulty date: October 4, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Engine: Pwa JT8D17AR
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Engine
- Part number: JT8D17A
- Part serial: 689893
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE IN CANCUN, #3 ENGINE BYPASS LIGHT ILLUMINATED ALSO LOUD VIBRATION IN #3 ENGINE PULLED POWER TO FLIGHT IDLE.  ACTION TAKEN:  REPLACED #3 ENGINE, TRIMMED AND OPS CHECKED GOOD IAW CHAMPION AIR TASK CARD 7101.
